# SDR JJBA20251222029

- Difficulty date: December 16, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 43,835 hours, 30,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200211059
- Condition: Failed
- Location: Nr 2
- Part time: 6,798 hours, 6,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PACK 2 OVERHEAT IN FLIGHT. BURNING SMELL COMING FROM VENT. DURING TROUBLESHOOTING PACK SYSTME FOR BURN SMELL AND OVERHEAT FOUND PACK #1 ACM LOCKED UP. FOUND LOOSE CLAMP ABOVE GRATE #2 PACK EXHAUST GRATE AND UPPER OUTLET DUCT INSULATION NEED TO BE SECURE. REMOVED AND REPLACED PACK #1 ACM. REMOVED AND REPLACED #2 EXHAUST HEAR EXCHANGER DUCT. OPS AND LEAK CHECK SAT FOR #1 PACK AND #2 PACK. NO SMOKE SMELL NOTED IN THE COCKPIT, NO OIL SMELL AND NO BURNT SMELL NOTED.
